MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 38MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 38MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-03
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 1 month post initial left total shoulder arthroplasty (tsa), the patient presented with a dislocation.The surgeon decided to replace and change to a constrained humeral liner.The event was not related to the breakage of a device and did not lead to a surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.Concomitants: 321-52-07 - 3.2mm drill bit sterile (b)(6).320-20-00 - eq reverse torque defining screw kit (b)(6).300-01-11 - equinoxe, humeral stem primary, press fit 11mm (b)(6).320-01-38 - equinoxe reverse 38mm glenosphere (b)(6).320-15-05 - eq rev locking screw (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0 (b)(6).320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm (b)(6).320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm (b)(6).320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm (b)(6).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The cause of the patient¿s shoulder dislocation and subsequent revision reported cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 38MM HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key20737617
Report Number1038671-2024-04453
Device Sequence Number15642314
Product Code KWT
UDI-Device Identifier10885862086662
UDI-Public10885862086662
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-38-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexFemale